# SDR CALA2022021800430

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 79,480 hours, 12,823 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Pylon 621cb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 DURING WALKAROUND FOUND MISSING PANEL ON RT WING OUTBD OF PYLON. PANEL 621CB. UPDATED WITH PICTURES INSTALLED PANEL REF AMM 57-41-01
